Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 36, Pages 2265-2275

The hull number of an oriented graph

1Department of Mathematics, Western Michigan University, Kalamazoo, MI 49008, USA
2Department of Mathematics, The University of Michigan-Dearborn, Dearborn, MI 48128-1491, USA

Received 27 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We present characterizations of connected graphs G of order n2 for which h+(G)=n. It is shown that for every two integers n and m with 1n1m(n2), there exists a connected graph G of order n and size m such that for each integer k with 2kn, there exists an orientation of G with hull number G.